A model for viruses propagation throughout networks
by Anis Rezgui
International Journal of Mathematics in Operational Research (IJMOR), Vol. 20, No. 3, 2021

Abstract: In this paper, we propose a model for virus propagation throughout computers' network. Recently interests for stochastic models have been increasing very fast where stochasticity can be implemented in at least two different ways. The first one consists of considering the same deterministic ODE system to which we add a stochastic noise, the model turns to be governed by a system of stochastic ordinary differential equations (SODEs). The second way, which we have considered in this work, consists of considering each node apart, and assume that its dynamics is governed by a given Markov chain (MC), we have called such model 'of microscopic type'. We have studied both models and pointed out significant similarities and differences. In particular, we have shown that ODE and SODE models do not consider interconnections between nodes while a modified MC model that we have considered does.

Online publication date: Tue, 04-Jan-2022

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematics in Operational Research (IJMOR):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com